MAUDE Adverse Event Report: COOK INC TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G08895
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Pma/510(k) number: pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during inspection within a distribution facility, an unknown particle was observed inside the primary package of a torcon nb advantage angiographic catheter.The device did not make contact with any patient.
 
Additional Manufacturer Narrative
Initial report: as reported, during inspection within a distribution facility, an unknown particle was observed inside the primary package of a torcon nb advantage angiographic catheter.The device did not make contact with any patient.Investigation ¿ evaluation: reviews of the complaint history, device history record, instructions for use (ifu), and quality control procedures of the device were conducted during the investigation.The complaint device was not returned; however, photos were provided of the device.From the photos, a foreign particle can be confirmed within the sealed packaging.A document-based investigation evaluation was performed.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.There is no evidence of additional nonconforming devices from the complaint lot in house or in the field.An ifu is provided with this device which states ¿supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened or undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the information provided and no product returned, cook has concluded that a quality control deficiency likely led to the reported event.Though the device was not returned, the packaging appears to be sealed with a small unknown fiber.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
TORCON NB ADVANTAGE ANGIOGRAPHIC CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10105508
Report Number1820334-2020-01036
Device Sequence Number16821091
Product Code DQO
UDI-Device Identifier00827002088955
UDI-Public(01)00827002088955(17)221108(10)10124401
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/08/2022
Device Model NumberG08895
Device Catalogue NumberHNB5.0-38-100-P-NS-DAV
Device Lot Number10124401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1